Formulas for Asymptotic Functions via Conjugates, Directional Derivatives and Subdifferentials

Más información

Título según WOS: Formulas for Asymptotic Functions via Conjugates, Directional Derivatives and Subdifferentials
Título según SCOPUS: Formulas for Asymptotic Functions via Conjugates, Directional Derivatives and Subdifferentials
Título de la Revista: JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS
Volumen: 173
Número: 3
Editorial: KLUWER ACADEMIC/PLENUM PUBL
Fecha de publicación: 2017
Página de inicio: 793
Página final: 811
Idioma: English
DOI:

10.1007/s10957-017-1101-8

Notas: ISI, SCOPUS - ISI